Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Yi, Xiaolan

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1264
Abstract pages:893
Full texts:209
References:143
E-mail: ,

http://www.mathnet.ru/eng/person99357
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. X. Yi, S. F. Kamornikov, V. N. Tyutyanov, “One property of hereditary saturated formations”, PFMT, 2021, 1(46),  50–53  mathnet
2020
2. F. Sun, X. Yi, S. F. Kamornikov, “Criterion of subnormality in a finite group: Reduction to elementary binary partitions”, Trudy Inst. Mat. i Mekh. UrO RAN, 26:3 (2020),  211–218  mathnet  elib
2019
3. X. Yi, S. F. Kamornikov, L. Xiao, “On the characterization of the core of a $\pi$-prefrattini subgroup of a finite soluble group”, Sibirsk. Mat. Zh., 60:1 (2019),  74–81  mathnet  elib; Siberian Math. J., 60:1 (2019), 56–61  isi  scopus
2018
4. Changwen Li, X. Yi, Yuemei Mao, “Notes on the Paper “On $SS$-Quasinormal and $S$-Quasinormally Embedded Subgroups of Finite Groups” of Shen et al.”, Math. Notes, 103:2 (2018), 313–315  mathnet  mathscinet  isi  elib  scopus
5. X. Yi, S. F. Kamornikov, “On Shemetkov's theorem about the complementedness of the residual”, Sibirsk. Mat. Zh., 59:2 (2018),  353–361  mathnet  elib; Siberian Math. J., 59:2 (2018), 276–282  isi  scopus
2016
6. X. Yi, S. F. Kamornikov, “On hereditary superradical formations”, Sibirsk. Mat. Zh., 57:2 (2016),  332–338  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 260–264  isi  scopus
2015
7. X. Yi, S. F. Kamornikov, “Inclusion subgroup functors”, Sibirsk. Mat. Zh., 56:5 (2015),  1057–1067  mathnet  elib; Siberian Math. J., 56:5 (2015), 844–851  isi  scopus
8. X. Yi, “Propermutable characterizations of finite soluble $PST$-groups and $PT$-groups”, Sibirsk. Mat. Zh., 56:2 (2015),  377–388  mathnet  mathscinet  elib; Siberian Math. J., 56:2 (2015), 304–312  isi  scopus
2014
9. V. A. Kovaleva, Xiaolan Yi, “Finite groups with all $n$-maximal ($n = 2, 3$) subgroups $K$-$\mathfrak{U}$-subnormal”, PFMT, 2014, 2(19),  59–63  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021